Alert archive / New York / Wind Advisories in 2020
Wind Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Feb 17, 2020, 12:23 PM EST for Jefferson County, Lewis County, New York. It took effect at Feb 18, 2020, 8:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2020, 12:23 PM EST (17:23 UTC)
- In effect from
- Feb 18, 2020, 8:00 AM EST
- Expired
- Feb 18, 2020, 4:09 PM EST
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
713 WWUS71 KBUF 171723 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1223 PM EST Mon Feb 17 2020 NYZ007-008-180300- /O.NEW.KBUF.WI.Y.0002.200218T1300Z-200218T2200Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 1223 PM EST Mon Feb 17 2020 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM EST TUESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Jefferson and Lewis counties. * WHEN...From 8 AM to 5 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects and result in patchy blowing and drifting snow. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JLA
4 follow-up statements
444 WWUS71 KBUF 180253 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 953 PM EST Mon Feb 17 2020 NYZ007-008-181100- /O.CON.KBUF.WI.Y.0002.200218T1300Z-200218T2200Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 953 PM EST Mon Feb 17 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM EST TUESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Jefferson and Lewis counties. * WHEN...From 8 AM to 5 PM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects and result in patchy blowing and drifting snow. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
972 WWUS71 KBUF 180845 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 345 AM EST Tue Feb 18 2020 NYZ007-008-181645- /O.CON.KBUF.WI.Y.0002.200218T1300Z-200218T2200Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 345 AM EST Tue Feb 18 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Jefferson and Lewis counties. Highest winds expected along the north slopes of the Tug Hill Plateau, northern Black River Valley, and near Fort Drum. * WHEN...From 8 AM this morning to 5 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hitchcock
039 WWUS71 KBUF 181648 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1148 AM EST Tue Feb 18 2020 NYZ007-008-182200- /O.CON.KBUF.WI.Y.0002.000000T0000Z-200218T2200Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 1148 AM EST Tue Feb 18 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Jefferson and Lewis counties. Highest winds expected along the north slopes of the Tug Hill Plateau, northern Black River Valley, and near Fort Drum. * WHEN...Unitl 5 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JLA
756 WWUS71 KBUF 182109 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 409 PM EST Tue Feb 18 2020 NYZ007-008-182215- /O.CAN.KBUF.WI.Y.0002.000000T0000Z-200218T2200Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 409 PM EST Tue Feb 18 2020 ...WIND ADVISORY IS CANCELLED... While some lingering wind gusts to 35 mph will be possible into the early evening hours, mainly within the Black River valley and on the northeast facing slopes of the Tug Hill, the threat for potentially damaging winds has ended. $$ RSH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Feb 17, 10:25 AM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Feb 17, 10:25 AM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1025 AM EST Mon Feb 17 2020
.SYNOPSIS...
A few flurries southeast of Lake Ontario will continue to diminish
by midday, with dry weather then prevailing this afternoon through
this evening. Low pressure will then move from the central Great
Lakes late tonight to southern Quebec Tuesday. Wet snow will
overspread the area from west to east late tonight, quickly changing
to rain across Western New York on Tuesday as temperatures warm. The
wet snow will last longer east of Lake Ontario with some
accumulation Tuesday morning before mixing with rain in the
afternoon. Colder air will then move back into the region Wednesday
through Thursday with some lake effect snow southeast of the lakes.
&&
.NEAR TERM /THROUGH TUESDAY/...
A weak cold front has moved south and east of the area while high
pressure slides to the Ottawa River valley. Just enough cold air at
inversion top to H9/2.7kft to support a weak lake response southeast
of Lake Ontario, but dry air with the high building in is limiting
that to mainly flurries, and even these are rapidly diminishing.
Otherwise, patchy fog over the Southern Tier has been dense where
there was some late night clearing. Per satellite and webcams
from NY Mesonet, most areas are just seeing mostly cloudy skies. In
a word, improvement for most rest of today, with skies steadily
clearing out through the afternoon, though low clouds probably hang
on well into the afternoon across much of the the Niagara Frontier
from Buffalo to Rochester with weak north to northeast winds. On the
plus side, high clouds ahead of next system and low pressure just
beginning to develop over the central Plains will arrive late enough
for most areas to see some sunshine once the low clouds depart.
Clearing trend is already occurring east of Lake Ontario. High temps
will be near normal in the low 30s closer to Lake Erie, but will lag
climo by 5-8F degrees from Genesee Valley and Finger Lakes on into
the North Country.
High pressure moves to New England by this evening and will drift
east overnight. Associated dry air and subsidence will keep our area
dry through about midnight. Our attention then turns to the most
notable synoptic scale system of the week. A robust mid level
shortwave will move from the central Great Lakes late tonight to
western Quebec by late Tuesday, with the attendant surface low, at
least slightly deepening, tracking from central lower Michigan to
southern Quebec. DPVA and upper level jet dynamics from the right
entrance region of a 130+ knot jet streak will support increasing
large scale ascent late tonight and Tuesday morning. Lower in the
column, strong warm advection/isentropic upglide and moisture
transport will develop ahead of the system, enhanced by a strong 65+
knot SSW low level jet.
The quality forcing and moisture will support a 6-8 hour period of
fairly widespread precipitation, late tonight through Tuesday
morning across Western NY and Tuesday morning through early
afternoon east of Lake Ontario. Precipitation totals will generally
range from a quarter to half inch in most areas, lowest in downslope
areas and highest in upslope areas.
Precipitation type will be changeable given the strong warm
advection regime. Model guidance has trended a little colder through
the column in the past 24 hours. This should allow all areas except
the Lake Erie shore to start as wet snow at the onset, especially
given the likelihood of evaporational cooling on the leading edge as
the system moves into dry air. Precipitation will quickly change to
rain across most of Western NY with strong warm advection and
compressional downslope warming in strong southerly flow. The
interior Southern Tier of Cattaraugus and Allegany counties, and
also the Bristol Hills will stay snow longer without the benefit of
downslope warming. Snow accumulations will be limited to less than
an inch for most of Western NY, with 1-3 inches across the interior
Southern Tier and Bristol Hills. There may be a brief period of
sleet during the changeover to rain, but the potential for any
appreciable freezing rain appears limited given the isothermal look
of forecast profiles.
East of Lake Ontario precipitation will stay snow for a longer
period of time, especially in Lewis County where the bulk of it will
fall as snow. Strong SSW flow in the boundary layer will support
orographic enhancement in southern Lewis County from the southern
Tug Hill to near McKeever. This area will see the greatest snow
accumulations, with 4-7 inches likely Tuesday, the bulk of which
will be Tuesday morning. Farther north and west, expect 1-3 inches
across northern Lewis, Jefferson, and Oswego counties without the
benefit of upslope flow. Precipitation will mix with, or change to
rain towards the end of the event Tuesday afternoon as boundary
layer temperatures warm above freezing.
The strong SSW low level jet will also bring the potential for
strong, gusty winds. The forecast thermodynamic properties of the
boundary layer raise some question as to how much wind will make it
to the surface. There appears to be too little static stability to
support a strong downslope wind response. There also appears to not
be enough instability to fully mix the strong winds down to the
surface through momentum transfer, and the warm advection pattern
also suggests limited mixing potential. With this in mind, kept wind
gusts just below advisory criteria for now. That said, gusts of 30-
40 mph will be common across the entire region late tonight and
Tuesday, with gusts up to 45 mph from the Lake Erie shore eastward
across the higher terrain of the Southern Tier and western Finger
Lakes, and also east of Lake Ontario. The gusty winds will briefly
produce some blowing snow, but this will quickly end as temperatures
warm above freezing and the snowpack ripens.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Tuesday night we will transition to lake effect snow as temperatures
aloft at 850 hPa drop towards -11 to -15C. Initially light
precipitation will be found Tuesday evening across the hills east of
the Lakes, that might even fall as a little rain east of Lake
Ontario as deeper, colder air has yet to arrive. Through the night
the snow dendritic growth zone will lower into a much deeper layer
of moisture and this should expand the light lake snows...first to
the east and then southeast of the Lakes as a shortwave trough
swings the upper level trough over our region. Snow east of Lake
Ontario will likely have a singular dominate band with a possible
upstream connection to Lake Huron/Superior while the snow east of
Lake Erie will likely be more multi banded in structure with the air
flow perpendicular to the long axis of the Lake. Snow Tuesday night
will be minor with the shifting band of snow...with an inch or two
on the southern Tug Hill...and around an inch or less on the
hills east of Lake Erie.
Wednesday west-northwest flow will be upon the region...and lake
effect snow is likely to the southeast of the lakes. Greater
moisture will be across Lake Ontario...and here we will have the
highest PoPs. A secondary cold front will be dropping across the
Upper Great lakes and southern Ontario Wednesday...and this will
disrupt the upstream connection of moisture. Thus additional snow
Wednesday will be minor...and not until the upstream connection of
moisture returns Wednesday night will the band of snow southeast of
Lake Ontario become stronger.
Wednesday night the lake snows will again intensify, especially
across Lake Ontario where an upstream connection will return. A WNW
flow along the long axis of the Lake, increased surface convergence
and lake induced equilibrium levels rising towards 7-8K feet will
bring moderate lake snows along the shoreline of Monroe...and inland
across Wayne, Cayuga and southern Oswego. There are still some
uncertainties to the low level wind directions, but advisory level
snows will be possible south and southeast of Lake Ontario. We will
highlight this potential in the HWO.
A broad area of high pressure will expand across the Great Lakes
Thursday. This will lower inversion heights Thursday and weaken the
snow bands. There will still be residual moisture Thursday so expect
lake snows to continue...lightly east of Lake Erie, with a somewhat
stronger band of snow south of Lake Ontario early. Winds will begin
to back Thursday and Thursday night, and as moisture depletes in the
low to mid levels the lake snows will diminish to light snow showers
and flurries as they lift northward.
It will be cold this period with temperatures at 850 hPa remaining
in the negative teens. The coldest day will likely be Thursday,
behind the secondary cold front, while across the North Country any
clearing Wednesday night or Thursday night will allow for
temperatures to plummet zero to 10 below. Light surface winds will
mitigate the cold temperatures...with no extreme wind chills
expected.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
Lake effect snows east of the lakes will diminish during the morning
hours on Friday as warm, and much drier air is advected into the
region by an area of broad high pressure. High pressure looks to
remain overhead for the remainder of the weekend, resulting in a
gradual warming trend with dry conditions.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
A weak cold front will continue to exit to the east of the area this
morning. The very limited lake effect snow showers producing some
spotty MVFR VSBY southeast of Lake Ontario this morning have
subsided for the area mainly east of KROC and south of KART. Some
patchy fog producing IFR conditions in the western Southern Tier,
including KJHW has begun to lift allowing conditions to improve.
Widespread low stratus has developed across most of the area early
this morning as weak northerly upslope flow develops in the wake of
the cold front. This will bring mainly MVFR CIGS through early
afternoon before the low clouds begin to scatter out. High pressure
will then cross just north of the region this afternoon, with light
winds and flight conditions returning to VFR.
Winds will become southerly tonight, and breezy as a 50 knot LLJ
develops overnight. With the boundary layer mixed, LLWS will be
spotty. While the southerly winds continue the second half of
tonight, a swath of precipitation (starting as snow across
eastern TAF sites) will push into the region from the Ohio
Valley with flight conditions deteriorating to MVFR (and IFR in
snow).
Outlook...
Tuesday...MVFR/brief IFR with mixed rain and snow changing to rain,
then ending. LLWS possible.
Wednesday and Thursday...Mainly VFR...except for localized MVFR/IFR
in limited lake snows southeast of the lakes.
Friday...VFR.
&&
.MARINE...
High pressure will drift by just north of Lake Ontario today, then
exit east across New England tonight. This will bring a brief period
of light winds to the eastern Great Lakes. Low pressure will then
move from central lower Michigan late tonight to southern Quebec by
late Tuesday. A strong low level jet ahead of the system will
support fairly strong southerly winds late tonight and Tuesday
morning, becoming southwest Tuesday afternoon and then westerly by
Wednesday. This will support an extended period of Small Craft
Advisory conditions on Lakes Erie and Ontario starting late tonight
and lasting through at least Wednesday night.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 5 AM to 3 PM EST Tuesday for
NYZ008.
MARINE...Small Craft Advisory from 5 AM to 7 PM EST Tuesday for LEZ020.
Small Craft Advisory from 1 AM Tuesday to 4 AM EST
Wednesday for LEZ040-041.
Small Craft Advisory from 5 AM to 7 PM EST Tuesday
for LOZ030.
Small Craft Advisory from 5 AM Tuesday to 7 PM EST
Wednesday for LOZ043>045.
Small Craft Advisory from 10 AM Tuesday to 7 PM EST
Wednesday for LOZ042.
&&
SYNOPSIS...Hitchcock/JLA
NEAR TERM...Hitchcock/JLA
SHORT TERM...Thomas
LONG TERM...EAJ/Thomas
AVIATION...EAJ/Thomas
MARINE...HitchcockHazardous weather outlook, Feb 17, 5:16 AM EST, 7 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 516 AM EST Mon Feb 17 2020 NYZ001-002-010-011-181030- Niagara-Orleans-Northern Erie-Genesee- 516 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012>014-019>021-085-181030- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 516 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gusty winds will develop very late tonight through Tuesday, especially along the Lake Erie shore and across higher terrain. Wind gusts may reach 40 to 45 mph at times. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-181030- Monroe-Wayne-Northern Cayuga- 516 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Lake effect snow will develop southeast of Lake Ontario Wednesday, and continue through Thursday. The greatest accumulations are expected from late Wednesday afternoon through Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-181030- Oswego- 516 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Snow will overspread the area very late tonight and Tuesday morning, before changing to rain Tuesday afternoon. Accumulations of 1-3 inches are expected, with 2-4 inches across the Tug Hill. There will be a brief period of blowing snow as well Tuesday morning before temperatures warm above freezing. Winds may gust up to 40 mph Tuesday. Lake effect snow will develop southeast of Lake Ontario Wednesday, and continue through Thursday. The greatest accumulations are expected from late Wednesday afternoon through Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-181030- Jefferson- 516 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Snow will overspread the area very late tonight and Tuesday morning, before changing to rain Tuesday afternoon. Accumulations of 2-4 inches are expected. There will be a brief period of blowing snow as well Tuesday morning before temperatures warm above freezing. Winds may gust up to 40 to 45 mph Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-181030- Lewis- 516 AM EST Mon Feb 17 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST TUESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Winds may gust up to 40 to 45 mph Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-181030- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 516 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-181030- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 516 AM EST Mon Feb 17 2020 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:35 AM EST | Small Craft Advisory | BUF | 6 days | |
| Feb 17, 3:35 AM EST | Winter Weather Advisory | BUF | Genesee, Jefferson, Lewis, Monroe, Niagara, Orleans and 1 more | 32 hr |
Nearby
Wind Advisories in New York, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.